Doctor insights on:
When Your Vitamin D Is Low What Happens
Deficiency causes:: Low vit d can cause fatigue, muscle pain/ weakness, headaches, depression and increases risk of infections, heart disease, cancer and risk of dying! most adults need 5-8000 iu of d3/day; avoid d2! see http://www.Drfranklipman.Com/symptoms-diseases-associated-with-vitamin-d-deficiency and http://articles.Mercola.Com/sites/articles/archive/2008/11/01/vitamin-d-is-a-key-player-in-your-overall-health.Aspx. ...Read more
If my vitamin d is low- 25, how long per day or week should i go in sun during summer to build it up?
Low Vitamin D: About 15-20 minutes in the sun daily w/as little clothing on as possible will help. It depends on where you live. In NE USA during the summer is ok but beyond that it won't do much. Talk w/your doc or a nutritionist about supplementing w/DC which is easily available an inexpensive. D3 level between 50 and 80 is what the experts suggest. ...Read more
Then take Vit D!!!: Low D is associated with chronic pain, increased risk of heart disease & cancer & reduced longevity. In spring & summer we can get adequate D from mid-day sun without protection. In fall & winter the only way for EVERYONE in the US (except deep South) to get enough D is to take D3- most adults need 5-8000 iu of D3/day for optimal levels. See http://tinyurl.com/2chkcer & http://tinyurl.com/mkjempg ...Read more
Vitamin d is low..been on supplements since Dec. .still falling..I'm up to 5000 per day for last 4 months..and now vit d is down again to 52??
Keep listening to: your doc. Your D level will rise. Experts on D suggest a level between 50 and 80. Many people supplement w/5K IUs of D3 daily. Peace and good health. ...Read more
My vitamin d is low is that explain my back pain and my height because my height was 181 when i saw it again it's 180 .... My english is weak.
I've recently received results that my vitamin d is low. I take a multivitamin, which has 800 iu of vit d, can I also take a 5000 iu supplement?
According to my doctor, my vitamin D is low. Could this be causing my on/off headaches and random tingling/numbness in body? Or something more serious?
Vitamin D: Normally we get vitamin D from food and exposure to sunlight. Low vitamin D may be due to decreased intake, low exposure to sun, or liver or kidney disease. Vitamin D affects your bone growth and health. Please consult your doctor to rule out any disease. Headaches and tingling usually are not related to vitamin D deficiency alone but can be due to anemia/multiple vitamin deficiency or other conditions ...Read more
- Talk to a doctor live online for free
- What happens when your vitamin d levels are low?
- What happens when vitamin d is low?
- What happens with low vitamin d?
- Ask a doctor a question free online
- What happens when your vitamin d level is 0?
- What happens if you have low vitamin d?
- What happens if vitamin d is low for a long time?
- What happens when you are vitamin d deficient?
- Talk to a pharmacologist online for free